X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
15a45 (1) 1
47a63 (1) 1
47a64 (1) 1
analysis (1) 1
ando-li-mathias geometric mean (1) 1
ando–li–mathias geometric mean (1) 1
applications of mathematics (1) 1
kantorovich constant (1) 1
kantorovich inequality (1) 1
karcher mean (1) 1
lawson-lim geometric mean (1) 1
lawson–lim geometric mean (1) 1
mathematics (1) 1
mathematics, applied (1) 1
mathematics, general (1) 1
operators (1) 1
research (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 9
This note aims to generalize the reverse weighted arithmetic–geometric mean inequality of n positive invertible operators due to Lawson and Lim... 
Lawson–Lim geometric mean | Kantorovich constant | 15A45 | Analysis | Ando–Li–Mathias geometric mean | Mathematics, general | Mathematics | 47A64 | Applications of Mathematics | Karcher mean | 47A63 | MATHEMATICS | MATHEMATICS, APPLIED | Ando-Li-Mathias geometric mean | KANTOROVICH INEQUALITY | Lawson-Lim geometric mean | Operators | Research
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.